National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 620937

History of Changes from the VAERS Wayback Machine

First Appeared on 4/14/2017

VAERS ID: 620937
Age:13.0
Gender:Female
Location:Foreign
Vaccinated:2012-09-21
Onset:0000-00-00
Submitted:2016-01-21
Entered:2016-01-21
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Dystonia, Fatigue, Hyperacusis, Hypersomnia, Irritability, Muscle twitching, Photophobia, Partial seizures

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions:
Diagnostic Lab Data:
CDC 'Split Type': WAES1601SWE007439

Write-up:Information has been received from Sanofi Pasteur MSD (SPM) (MFR control number SE-1577272925-2016000269) on 20-JAN-2016. Case received from a physician via health authority under reference number SE-MPA-2016-000104. A 13-year-old female adolescent patient received GARDASIL, (batch number HOO1930, HOO7741 (two number reported) via intramuscular route on 30-MAR-2012, GARDASIL, (batch number HOO1930, HOO7741) via intra muscular route on 02-MAY-2012, GARDASIL, batch number HOO1930, HOO7741) via intramuscular route on 21-Sep-2012. The patient experienced Hypersomnia in 2013/1 Year post injection, focal epilepsy in 2013/1 Years post injection, irritability in 2013, sound sensitive in 2013, sensitive to light on an unknown date, dystonia on an unknown date and muscle twitches on an unknown date. The patient received corrective treatments with Lamotrigine. During the spring 2013, debut of symptoms extreme tiredness, irritability, sound and light sensitivity, sleep disturbance in the form of hypersomnia and focal epilepsy. Become improved with regard to the frequency of seizures with AED-treatment Lamotrigine the summer 2015. She has still symptoms in the from of muscle twitching in the extremities and dystonia in right wrist. The reporter assessed the causal relationship between Hypersomnia and GARDASIL as Reasonable Possibility -between Focal epilepsy and GARDASIL as Reasonable Possibility. Upon medical review the company found it relevant to code irritability, sound and light sensitivity, dystonia and muscle twitches.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=620937&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166